See Alike in...

Alike App

Browser

Kaiiyla

747d

For anyone who is on/was on abilify, what was your experience like with it? I’ve been prescribed it multiple times for my bipolar disorder with psychosis, but I also have Bpd. I haven’t taken it even after a year of it first being prescribed…it’s just really scared me. And I also have a high fear of weight gain. But I’d really appreciate to hear others experiences with it

Top reply
    • mswatsername31

      741d

      I've been on it about 6 months and the he hallucinations are much better. However I have problems with insomnia and it also gave me twitchy muscles at times but my anger is much better now than before I started taking it.

    • mswatsername31

      741d

      I've been on it about 6 months and the he hallucinations are much better. However I have problems with insomnia and it also gave me twitchy muscles at times but my anger is much better now than before I started taking it.

      • Kaiiyla

        741d

        @mswatsername31 that’s really good to hear, I have bad hallucinations as well which was the #1 reason I wanted to try and take it but of course side effects can be scary too

    • Gumdiseases

      745d

      I gained a lot of weight and it gave me some really bad side effects, I was exhausted and my entire body was sore all the time. It also gave me really twitchy muscles until I eventually stopped taking it

      • Kaiiyla

        744d

        @Gumdiseases I’m so sorry, I hope you’ve been able to do better being off it

    • daydream.elf

      745d

      it gave me really bad akathisia

      • Kaiiyla

        745d

        @daydream.elf I’ve heard of that being a bad side-effect too, I’m rlly sorry to hear that

    • onepawatatime

      747d

      My psychiatrist said it doesn't cause weight gain. I've used it before but when I did, I was smoking weed as well. I'm trying it again now that I don't smoke and it's supposed to help me feel less depressed but so far I'm on day 3. It usually takes 6 weeks for the real results to kick in

      • Kaiiyla

        746d

        @onepawatatime that’s interesting your psychiatrist said that, mine said to expect increase in appetite and weight gain could be a side-effect as well😭 but I have heard different things from other sources so maybe it depends. Have you experienced any side-effects or felt anything different even though it’s so early on?

        • onepawatatime

          746d

          @Kaiiyla tbh no, I can't tell

    • Chesbro99

      747d

      I'm on it and I think it helps some. Idk about the weight gain though

      • Kaiiyla

        747d

        @Chesbro99 did you experience any uncomfortable side-effects at first?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion